MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 4G US MIT WW MODEM; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

BIOTRONIK SE & CO. KG CARDIOMESSENGER SMART 4G US MIT WW MODEM; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 470662
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
Cord started smoking and melted into the device.No known issues with power outlet.No adverse patient events were reported.Should additional information be received, this file will be updated.

Brand Name
CARDIOMESSENGER SMART 4G US MIT WW MODEM
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20030240
Report Number1028232-2024-04408
Device Sequence Number8591167
Product Code OSR
UDI-Device Identifier04035479177768
UDI-Public(01)04035479177768
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale